Alert archive / Texas / River Flood Warnings in 2014

River Flood Warning 16, NWS Austin/San Antonio, TX

June 21, 2014Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 21, 2014, 8:57 AM CDT for Val Verde County, Texas. It took effect at Jun 21, 2014, 10:39 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jun 21, 2014, 8:57 AM CDT (13:57 UTC)
In effect from
Jun 21, 2014, 10:39 AM CDT
Expired
Jun 21, 2014, 8:48 PM CDT
In force
10 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Devils River at Cauthorn Ranch near Juno (JNXT2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WGUS44 KEWX 211357
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 AM CDT SAT JUN 21 2014

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
   A FLOOD WARNING FOR THE... 
   DEVILS RIVER 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-220757-
/O.NEW.KEWX.FL.W.0016.140621T1539Z-140622T1508Z/
/JNXT2.2.ER.140621T1539Z.140621T1800Z.140622T0308Z.UU/
857 AM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE THE FLOOD STAGE
  BY LATE THIS MORNING AND CONTINUE TO RISE TO  NEAR 11.2 FEET OR
  3.4 METERS BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TONIGHT.
* IMPACT...AT 10.0 FEET...(3.0 METERS)...LOW WATER CROSSINGS AND BRIDGES ALONG 
  THE DEVILS RIVER AND TRIBUTARIES ARE UNDER SEVERAL FEET OF TURBULENT WATER AND
  VERY DANGEROUS. FLOW IS NEAR THE BAKERS CROSSING BRIDGE FLOOR ON HIGHWAY 163 
  DOWNSTREAM FROM JUNO..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 10.4 FEET ON NOV 17 
  2004.

$$

TXC465-220757-
/O.NEW.KEWX.FL.W.0017.140621T1548Z-140622T1055Z/
/BKCT2.2.ER.140621T1548Z.140621T1800Z.140621T2255Z.NO/
857 AM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM SATURDAY THE STAGE WAS 2.2 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE THE FLOOD STAGE
  BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET OR 
  2.8 METERS BY THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...MODERATE LOWLAND FLOODING IS SEVERAL FEET OVER THE 
  BAKERS CROSSING BRIDGE AT HWY 163.  FLOW IS WELL INTO THE FLOOD PLAIN AND VERY
  DANGEROUS TO CAMPERS AND RIVER RECREATIONISTS ABOVE JUNO TO LAKE AMISTAD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON JUN 4 
  1934.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7AM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    3    8    4.4   SAT 08 AM   6.0   5.7   5.4   5.2   4.9
 BAKERS CROSSING     4    6    2.2   SAT 08 AM   2.9   2.8   2.7   2.5   2.4

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7AM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    1    2    1.3   SAT 08 AM   1.8   1.7   1.6   1.6   1.5
 BAKERS CROSSING     1    2    0.7   SAT 08 AM   0.9   0.9   0.8   0.8   0.7

&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       

$$
1 follow-up statement
872 
WGUS84 KEWX 220148
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SAT JUN 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO AFFECTING VAL VERDE COUNTY
  DEVILS RIVER AT BAKERS CROSSING 19 MILES NORTH OF COMSTOCK AFFECTING
  VAL VERDE COUNTY
  RIO GRANDE RIVER AT EAGLE PASS AFFECTING MAVERICK COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC465-220218-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-140622T1508Z/
/JNXT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE DEVILS RIVER AT CAUTHORN RANCH NEAR JUNO.
* AT  8:00 PM SATURDAY THE STAGE WAS 4.4 FEET (1.3 METERS).
* FLOOD STAGE IS 8.0 FEET (2.4 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY AT 4.4 FEET (1.3 METERS). IT HAS
  BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
  STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 4.0 FEET...(1.3 METERS)...THERE ARE NO IMPACTS TO LOW WATER CROSSINGS
  AND BRIDGES ALONG THE DEVILS RIVER AND TRIBUTARIES.

$$

TXC465-220218-
/O.CAN.KEWX.FL.W.0017.000000T0000Z-140622T1055Z/
/BKCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR THE DEVILS RIVER AT BAKERS CROSSING 19N OF COMSTOCK.
* AT  8:15 PM SATURDAY THE STAGE WAS 2.3 FEET (0.7 METERS).
* FLOOD STAGE IS 6.0 FEET (1.8 METERS).
* FORECAST...THE RIVER LEVEL WILL REMAIN STEADY NEAR 2.3 FEET (0.7 METERS). IT HAS
  BEEN DETERMINED THAT THE GAGE IS WORKING PROPERLY AND THAT A RISE ABOVE FLOOD
  STAGE DID NOT AND WILL NOT OCCUR.
* IMPACT...AT 2.3 FEET (0.7 METERS)...THERE ARE NO IMPACTS TO LOW AREAS OF THE FLOOD
  PLAIN.

$$

TXC323-220218-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-140622T0618Z/
/EPPT2.1.ER.140621T1130Z.140621T2000Z.140621T2311Z.UU/
848 PM CDT SAT JUN 21 2014

THE FLOOD WARNING IS CANCELLED FOR THE RIO GRANDE RIVER AT EAGLE PASS.
* AT 8:15 PM SATURDAY THE STAGE WAS 14.4 FEET (4.4 METERS).
* FLOOD STAGE IS 16.0 FEET (4.9 METERS).
* FELL BELOW FLOOD STAGE AT 6:11 PM SATURDAY.
* FORECAST...THE RIVER LEVEL WILL CONTINUE FALLING AND IS EXPECTED TO FALL TO 4.6 FEET
  (1.4 METERS) BY MONDAY MORNING.
* IMPACT...AT 16.0 FEET...(4.9 METERS)...WATER COVERS A SMALL PORTION OF SHELBY 
  PARK AND THE GOLF COURSE. MINOR LOWLAND FLOODING CAN CUT OFF AND DROWN 
  LIVESTOCK IN THE RIVER CHANNEL.  IRRIGATION PUMPS AND EQUIPMENT ARE DAMAGED IN
  THE FLOOD PLAIN.  ANY ACTIVITY OR FESTIVITIES IN THE FLOOD PLAIN AT EAGLE PASS
  ARE FLOODED.
* IMPACT...AT 13.0 FEET (4.0 METERS)...OVERBANK CONDITIONS OCCUR WITH WATER WELL INTO
  THE FLOOD PLAIN THREATENING LIVESTOCK AND IRRIGATION PUMPS.

$$

&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD  OBSERVED           FORECAST 7PM (FT)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    3    8    4.4   SAT 08 PM   4.4   4.4   4.4   4.4   4.4
 BAKERS CROSSING     4    6    2.3   SAT 08 PM   2.3   2.2   2.2   2.2   2.2
 EAGLE PASS          9   16   14.4   SAT 08 PM   5.9   3.9   3.5   3.3   3.2


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD  OBSERVED           FORECAST 7PM (M)
LOCATION           STG  STG    STG   DAY TIME   SUN   MON   TUE   WED   THU
 CAUTHORN RANCH N    1    2    1.3   SAT 08 PM   1.3   1.3   1.3   1.3   1.3
 BAKERS CROSSING     1    2    0.7   SAT 08 PM   0.7   0.7   0.7   0.7   0.7
 EAGLE PASS          3    5    4.4   SAT 08 PM   1.8   1.2   1.1   1.0   1.0


&&

LAT...LON 3010 10115 3010 10107 3003 10114 2996 10110
      2996 10118 3003 10122       
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
      2968 10103 2986 10105       
LAT...LON 2878 10059 2879 10048 2819 10015 2819 10027


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 21, 6:59 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 21, 6:59 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
659 AM CDT SAT JUN 21 2014

.AVIATION...MORNING IFR TO MVFR CIGS TO GRADUALLY RISE WITH VFR BY
OR AFTER 17Z. CONVECTION TO FIRE OVER THE MEXICAN MOUNTAINS AND
MOVE INTO THE RIO GRANDE PLANS LATE TODAY INTO THE EVENING. LOW
CHANCE TSRA WAS ADDED TO KDRT DUE TO THE CONTINUOUS FAVORABLE
CONDITIONS. EASTERN LOCATIONS MIGHT SEE SEA BREEZE SHOWERS BUT
CONFIDENCE IS LOW IF ANY OF THESE WORK THEIR WAY TO THE I-35
TERMINALS. MVFR TO RETURN OVERNIGHT AT THE 30 HOUR TAF SITES.
SOUTHEAST WIND TO REMAIN LIGHT WITH THE PRESSURE GRADIENT
REMAINING WEAK.

&&

.PREV DISCUSSION... /ISSUED 352 AM CDT SAT JUN 21 2014/

SHORT TERM (TODAY THROUGH SUNDAY)...
MID TO UPPER LEVEL SHEAR AXIS OVER NRN MEXICO INTO WEST TX WILL
CONTINUE TO HOLD A HIGH PRECIPITABLE WATER ENVIRONMENT OVER
WESTERN PARTS OF SOUTH CENTRAL TEXAS TODAY. ANOTHER ROUND OF EARLY
MORNING THUNDERSTORMS ARE MOVING ACROSS THE WESTERN COUNTIES...BUT
WITHOUT THE MCV CONCENTRATION THAT PRODUCED THE FLASH FLOOD EVENT
EARLY FRIDAY. A FEW DOWNPOURS OF 1 TO 2 INCHES WILL CONTINUE TO
KEEP AREA STREAMS NEAR THE RIO GRANDE ABOVE THEIR NORMAL
FLOWS...BUT THE PROGRESSIVE UPSTREAM AND NORTHWARD MOTION OF
STORMS SHOULD NOT RESULT IN ANY NEW FLOOD WAVES. HIGH FLOWS ALONG
THE RIO GRANDE MOVING TOWARD EAGLE PASS SHOULD BE CLOSE TO A CREST
THAT IS CLOSE TO MINOR FLOOD STAGE BEFORE RECEDING LATER TODAY.

THE HIGH PWAT ENVIRONMENT AND THE CONVECTIVE FOCUS SHOULD SHIFT
NORTHWARD TODAY INTO TONIGHT. NAM/GFS MID-LEVEL WIND FORECASTS
SUGGEST THE MID-LEVEL SHEAR INCREASING FROM THE NORTH SHOULD
PROMOTE CONTINUED CONVECTION INTO THE HILL COUNTRY AS SOME OF THE
HIGHER MOISTURE POOLING SHIFTS INTO THAT REGION. WILL KEEP POPS IN
THE LOW CHANCE CATEGORY AND NOT MENTION HEAVY RAIN AS MODEL QPFS
ARE LOW FROM BOTH THE HI- RES AND SYNOPTIC SCALE MODELS.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
SYNOPTIC MODELS MOVE THE MID-LEVEL SHEAR AXIS EASTWARD ACROSS
CENTRAL AND N TX LATE SUNDAY...LEAVING A PERIOD OF STABLE AND DRY
WEATHER FOR SUNDAY NIGHT INTO MONDAY. NORTHWEST FLOW OVER THE
SOUTHERN PLAINS COULD LEAD TO INSTABILITY AGAIN FROM THE NORTH
SUNDAY NIGHT...BUT WILL FAVOR THE MORE STABLE GFS OVER THE
UNSTABLE NAM TO KEEP THE MENTION OF RAIN OUT THROUGH DAYTIME
MONDAY...BEFORE SHOWING SLIGHT CHANCE POPS MONDAY NIGHT INTO
WEDNESDAY. THE UNSTABLE NW FLOW PATTERN CONTINUES INTO MUCH OF
NEXT WEEK LEAVING A SHEAR AXIS HUNG OVER EASTERN TX INTO THE
NORTHERN GULF LATE IN THE WEEK. WILL SHOW A SLIGHT FAVOR OF THE
DRIER GFS OVER THE MORE UNSTABLE ECMWF AND CANADIAN SOLUTIONS FOR
LATE NEXT WEEK...BUT SHEAR ALOFT SHOW BY EVEN THE DRIER
GFS...ALONG WITH ABOVE NORMAL PWAT VALUES OVER AREAS EAST OF I-35
COULD WARRANT LOW CHANCE POPS FOR THURSDAY INTO SATURDAY.

REGARDING TEMPERATURES....WITH ALL THE MOISTURE IN THE ATMOSPHERE
AND THE DAY TO DAY UNCERTAINTIES IN WHERE WEAKNESS IN THE RIDGE
ALOFT DEVELOP...WILL KEEP WITH A BLEND OF MODEL GUIDANCES THROUGH
THE EXTENDED FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              91  74  90  74  92 /  20  20  20  10  10
AUSTIN BERGSTROM INTL AIRPORT  92  73  91  73  93 /  20  20  20  10  10
NEW BRAUNFELS MUNI AIRPORT     92  73  92  73  94 /  20  20  20  10  10
BURNET MUNI AIRPORT            88  72  88  72  90 /  20  30  20  10  10
DEL RIO INTL AIRPORT           90  74  93  74  96 /  30  30  10  10  -
GEORGETOWN MUNI AIRPORT        90  73  89  73  92 /  20  20  20  10  10
HONDO MUNI AIRPORT             92  73  93  73  94 /  20  20  10  10  -
SAN MARCOS MUNI AIRPORT        91  73  90  73  92 /  20  20  20  10  10
LA GRANGE - FAYETTE REGIONAL   91  76  91  75  92 /  20  10  20  10  10
SAN ANTONIO INTL AIRPORT       91  75  92  75  93 /  20  20  20  10  -
STINSON MUNI AIRPORT           93  75  94  75  95 /  20  20  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...99
SYNOPTIC/GRIDS...18
Hazardous weather outlook, Jun 21, 6:02 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
602 AM CDT SAT JUN 21 2014

TXZ183-184-202-217-221115-
VAL VERDE-EDWARDS-KINNEY-MAVERICK-
602 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

LATE AFTERNOON AND EVENING SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAIN. LOCALIZED FLOODING IS
POSSIBLE IF THE HEAVY RAIN FALLS OVER AREAS WHERE SOILS ARE
SATURATED FROM PREVIOUS RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

TXZ171>173-185>194-203>209-218>225-228-221115-
LLANO-BURNET-WILLIAMSON-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
BLANCO-HAYS-TRAVIS-BASTROP-LEE-UVALDE-MEDINA-BEXAR-COMAL-
GUADALUPE-CALDWELL-FAYETTE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-LAVACA-DIMMIT-
602 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:32 AM CDTAreal Flood AdvisoryEWXKinney, Maverick3 hr
Jun 21, 5:46 AM CDTRiver Flood WarningEWXMaverick15 hr
Jun 21, 8:57 AM CDTRiver Flood WarningEWXVal Verde12 hr
Jun 21, 11:32 AM CDTAreal Flood AdvisoryEWXMaverick6 hr

Nearby

River Flood Warnings in Texas, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.